# SDR COMA9660193

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Condition: Inoperative
- Location: Lt Flt Spoiler
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE FLIGHT SPOILER MESSAGE CAME ON AFTER LANDING.  REPAIRED LT INBD FLIGHT SPOILER POWER CONTROL UNIT.
